On almost sure stability of hybrid stochastic systems with mode-dependent interval delays

Lirong Huang, Xuerong Mao

Research output: Contribution to journalArticle

31 Citations (Scopus)
69 Downloads (Pure)

Abstract

This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between the bounds of the time delays and the generator of the continuous-time Markov chain. The improved result shows that the presence of Markovian switching is quite involved in the stability analysis of delay systems. Numerical examples are given to verify the effectiveness.
Original languageEnglish
Pages (from-to)1946-1952
Number of pages7
JournalIEEE Transactions on Automatic Control
Volume55
Issue number8
DOIs
Publication statusPublished - 10 May 2010

Fingerprint

Stochastic systems
Time delay
Markov processes

Keywords

  • almost sure stability
  • time delays
  • stochastic systems
  • markov chain
  • LaSalle-type theorem

Cite this

@article{fdd76f6d255749419e39b37b117efb3b,
title = "On almost sure stability of hybrid stochastic systems with mode-dependent interval delays",
abstract = "This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between the bounds of the time delays and the generator of the continuous-time Markov chain. The improved result shows that the presence of Markovian switching is quite involved in the stability analysis of delay systems. Numerical examples are given to verify the effectiveness.",
keywords = "almost sure stability , time delays , stochastic systems , markov chain , LaSalle-type theorem",
author = "Lirong Huang and Xuerong Mao",
year = "2010",
month = "5",
day = "10",
doi = "10.1109/TAC.2010.2050160",
language = "English",
volume = "55",
pages = "1946--1952",
journal = "IEEE Transactions on Automatic Control",
issn = "0018-9286",
number = "8",

}

On almost sure stability of hybrid stochastic systems with mode-dependent interval delays. / Huang, Lirong; Mao, Xuerong.

In: IEEE Transactions on Automatic Control, Vol. 55, No. 8, 10.05.2010, p. 1946-1952.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On almost sure stability of hybrid stochastic systems with mode-dependent interval delays

AU - Huang, Lirong

AU - Mao, Xuerong

PY - 2010/5/10

Y1 - 2010/5/10

N2 - This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between the bounds of the time delays and the generator of the continuous-time Markov chain. The improved result shows that the presence of Markovian switching is quite involved in the stability analysis of delay systems. Numerical examples are given to verify the effectiveness.

AB - This note develops a criterion for almost sure stability of hybrid stochastic systems with mode-dependent interval time delays, which improves an existing result by exploiting the relation between the bounds of the time delays and the generator of the continuous-time Markov chain. The improved result shows that the presence of Markovian switching is quite involved in the stability analysis of delay systems. Numerical examples are given to verify the effectiveness.

KW - almost sure stability

KW - time delays

KW - stochastic systems

KW - markov chain

KW - LaSalle-type theorem

UR - http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=5462844&tag=1

U2 - 10.1109/TAC.2010.2050160

DO - 10.1109/TAC.2010.2050160

M3 - Article

VL - 55

SP - 1946

EP - 1952

JO - IEEE Transactions on Automatic Control

JF - IEEE Transactions on Automatic Control

SN - 0018-9286

IS - 8

ER -